Non-congruent numbers, odd graphs and the Birch-Swinnerton-Dyer conjecture

Keqin Feng

Acta Arithmetica (1996)

  • Volume: 75, Issue: 1, page 71-83
  • ISSN: 0065-1036

How to cite


Keqin Feng. "Non-congruent numbers, odd graphs and the Birch-Swinnerton-Dyer conjecture." Acta Arithmetica 75.1 (1996): 71-83. <>.

author = {Keqin Feng},
journal = {Acta Arithmetica},
keywords = {non-congruent numbers; rational point; elliptic curve; Birch-Swinnerton-Dyer conjecture},
language = {eng},
number = {1},
pages = {71-83},
title = {Non-congruent numbers, odd graphs and the Birch-Swinnerton-Dyer conjecture},
url = {},
volume = {75},
year = {1996},

AU - Keqin Feng
TI - Non-congruent numbers, odd graphs and the Birch-Swinnerton-Dyer conjecture
JO - Acta Arithmetica
PY - 1996
VL - 75
IS - 1
SP - 71
EP - 83
LA - eng
KW - non-congruent numbers; rational point; elliptic curve; Birch-Swinnerton-Dyer conjecture
UR -
ER -


  1. [1] R. Alter, T. B. Curtz and K. K. Kubota, Remarks and results on congruent numbers, in: Proc. 3rd South Eastern Conf. Combin., Graph Theory and Comput., 1972, Florida Atlantic Univ., Boca Raton, Fla., 1972, 27-35. Zbl0259.10010
  2. [2] J. E. Cremona and R. W. Odoni, Some density results for negative Pell equations; an application of graph theory, J. London Math. Soc. 39 (1989), 16-28. Zbl0678.10015
  3. [3] G. P. Gogišvili, The number of representations of numbers by positive quaternary diagonal quadratic forms, Sakharth SSR Mecn. Math. Inst. Šrom. 40 (1971), 59-105 (MR 49#2536 (=E28-203)) (in Russian). 
  4. [4] N. Koblitz, Introduction to Elliptic Curves and Modular Forms, Springer, 1984. Zbl0553.10019
  5. [5] J. Lagrange, Nombres congruents et courbes elliptiques, Sém. Delange-Pisot-Poitou, 16e année, 1974/75, no. 16. 
  6. [6] L. Rédei, Arithmetischer Beweis des Satzes über die Anzahl der durch vier teilbaren Invarianten der absoluten Klassengruppe im quadratischen Zahlkörper, J. Reine Angew. Math. 171 (1934), 55-60. Zbl60.0125.02
  7. [7] L. Rédei und H. Reichardt, Die Anzahl der durch 4 teilbaren Invarianten der Klassengruppe eines beliebigen quadratischen Zahlkörpers, J. Reine Angew. Math. 170 (1933), 69-74. Zbl59.0192.01
  8. [8] K. Rubin, Tate-Shafarevich group and L-functions of elliptic curves with complex multiplication, Invent. Math. 89 (1987), 527-560. Zbl0628.14018
  9. [9] K. Rubin, The main conjecture for imaginary quadratic fields, Invent. Math. 103 (1991), 25-68. Zbl0737.11030
  10. [10] P. Serf, Congruent numbers and elliptic curves, in: Computational Number Theory, A. Pethő, M. Pohst, H. C. Williams and H. G. Zimmer (eds.), de Gruyter, 1991, 227-238. Zbl0736.11017
  11. [11] J. H. Silverman, The Arithmetic of Elliptic Curves, Springer, New York, 1986. Zbl0585.14026
  12. [12] J. B. Tunnell, A classical Diophantine problem and modular forms of weight 3/2, Invent. Math. 72 (1983), 323-334. Zbl0515.10013

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.